# SDR DL757952735

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Cowl
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, 2 HOLES IN NOSE COWL AT 1 AND 2 O'CLOCK POSITION.  REPAIRED PER SRM 51-70-17. REPAINTED AREA.
